# SDR TSAA0353217

- Difficulty date: November 19, 2003
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547950
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT THE SKIN, BONDED DOUBLER, AND BEARSTRAP, VERIFIED CRACK FREE USING HFEC INSPECTION.  FABRICATED THE REPAIR PARTS AS SHOWN IN 737 SRM 53-30-3, FIGURE 46.  ALODINED AND TWO COATS BMS 10-11 TYPE 1 PRIMER TO REPAIR PARTS AND EXPOSED SURFACES.  INSTALLED REPAIR PARTS, AFT CARGO DOOR CUTOUT FORWARD LOWER CORNER P/N 6547950, BS 807.  REPAIR COMPLETED IAW ECO 3398.  AIRCRAFT RETURNED TO SERVICE.  (M)
